Publications by the researcher in collaboration with Arkadiusz Ploski (8)

2022

  1. On Lê’s formula in arbitrary characteristic

    Analitic and Algebraic Geometry 4 (Łódź University Press), pp. 61-66

2019

  1. On the intersection multiplicity of plane branches

    Colloquium Mathematicum, Vol. 156, Núm. 2, pp. 243-254

2018

  1. On the Milnor formula in arbitrary characteristic

    Singularities, Algebraic Geometry, Commutative Algebra, and Related Topics: Festschrift for Antonio Campillo on the Occasion of his 65th Birthday (Springer International Publishing), pp. 119-133

2016

  1. Łojasiewicz exponents and Farey sequences

    Revista matemática complutense, Vol. 29, Núm. 3, pp. 719-724

  2. The Milnor number of plane irreducible singularities in positive characteristic

    Bulletin of the London Mathematical Society, Vol. 48, Núm. 1, pp. 94-98

  3. Semigroups corresponding to branches at infinity of coordinate lines in the affine plane

    Semigroup Forum, Vol. 92, Núm. 3, pp. 534-540

2015

  1. An approach to plane algebroid branches

    Revista matemática complutense, Vol. 28, Núm. 1, pp. 227-252

2003

  1. On the Łojasiewicz numbers

    Comptes Rendus Mathematique, Vol. 336, Núm. 7, pp. 585-588